# SDR BB06002

- Difficulty date: January 10, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM SEAT ROWS 19AB THROUGH 24AB.  RESECURED WIRING CONNECTOR AT SEAT 24AB.  NO FURTHER FAULTS.
